PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1980 January; 73(1): 46–47.
PMCID: PMC1440055

Drug-induced gastrointestinal ulceration: a review.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (264K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Conn HO, Blitzer BL. Nonassociation of adrenocorticosteroid therapy and peptic ulcer. N Engl J Med. 1976 Feb 26;294(9):473–479. [PubMed]
  • Evans KT, Roberts GM. Where do all the tablets go? Lancet. 1976 Dec 4;2(7997):1237–1239. [PubMed]
  • Graham DY, Davis RE. Acute upper-gastrointestinal hemorrhage. New observations on an old problem. Am J Dig Dis. 1978 Jan;23(1):76–84. [PubMed]
  • Jorgensen TG. Drug consumption before perforation of peptic ulcer. Br J Surg. 1977 Apr;64(4):247–249. [PubMed]
  • Langman MJ. Epidemiological evidence for the association of aspirin and acute gastrointestinal bleeding. Gut. 1970 Jul;11(7):627–634. [PMC free article] [PubMed]
  • Langman MJ. The role of analgesic antirheumatic drugs in precipitating acute upper gastrointestinal bleeding. Proc R Soc Med. 1977;70 (Suppl 7):16–21. [PMC free article] [PubMed]
  • Langman MJ, Cooke AR. Gastric and duodenal ulcer and their associated diseases. Lancet. 1976 Mar 27;1(7961):680–683. [PubMed]
  • Levy M. Aspirin use in patients with major upper gastrointestinal bleeding and peptic-ulcer disease. A report from the Boston Collaborative Drug Surveillance Program, Boston University Medical Center. N Engl J Med. 1974 May 23;290(21):1158–1162. [PubMed]
  • Piper DW, Greig M, Landecker KD, Shinners J, Waller S, Canalese J. Analgesic intake and chronic gastric ulcer. Acute upper gastrointestinal haemorrhage, personality traits and social class. Proc R Soc Med. 1977;70 (Suppl 7):11–15. [PMC free article] [PubMed]
  • Shirley E. A review of papers purporting to show a cause-and-effect relationship between aspirin ingestion and massive gastrointestinal haemorrhage. Proc R Soc Med. 1977;70 (Suppl 7):4–10. [PMC free article] [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press